| Model Number |
8697G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The following information has been requested however not received.Attempts to obtain the device have been made.To date the device has not been received.If the further details are received at a later date a supplemental medwatch will be sent.Did the surgery was completed successfully? what is the event day and procedure date? did the patient suffer from any consequence due to the issue (pull off suture needle)? what was the initial procedure? please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.Note: events reported on mw# 2210968-2020-10122.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date in 2020 and a suture was used.The needle pulled off of the suture material.It was unknown how the case was completed.No patient consequences reported.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/21/2020.A manufacturing record evaluation was performed for the finished device qdbbea, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.